# SDR QXEA2013092101396

- Difficulty date: September 21, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 6,338 hours, 6,605 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 11535261
- Part serial: 00218
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 6,261 hours, 6,443 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER STARTING NR 1 ENGINE SELECT START SWITCH DID NOT DISENGAGE WITH START LIGHT REMAINING ILLUMINATED.  STARTER/GENERATOR FAILED.  SMOKE FROM COWL.  RETURNED TO GATE. INTERROGATED EPCU.  NO FAULTS. FOUND NR 1 STARTER GEN BURNED OUT. R & R NR 1 STARTER GEN IAW MX 6243101.  DUE TO ACFT HISTORY AND IAW FIM TASK 80-00-00-810-803.  R & R K1 AND K2 IAW AMM TASKS 24-31-31-000-801 AND 24-31-31-400-801. R & R ESC PANEL IAW AMM TASKS 80-00-01-000-801 AND 80-00-01-400-801.  R & R NR 1 GCU IAW AMM TASKS 24-31-06-000-801 AND 24-31-06-400-801.  ALL OPS TESTS GOOD.  SET CLOCKS IAW AMM TASK 31-21-01-820-801.  NO FURTHER DEFECTS.  RETURNED TO SERVICE.
